Open Access
Translator Disclaimer
August 2004 Ruin probabilities and decompositions for general perturbed risk processes
Miljenko Huzak, Mihael Perman, Hrvoje Šikić, Zoran Vondraček
Ann. Appl. Probab. 14(3): 1378-1397 (August 2004). DOI: 10.1214/105051604000000332


We study a general perturbed risk process with cumulative claims modelled by a subordinator with finite expectation, with the perturbation being a spectrally negative Lévy process with zero expectation. We derive a Pollaczek–Hinchin type formula for the survival probability of that risk process, and give an interpretation of the formula based on the decomposition of the dual risk process at modified ladder epochs.


Download Citation

Miljenko Huzak. Mihael Perman. Hrvoje Šikić. Zoran Vondraček. "Ruin probabilities and decompositions for general perturbed risk processes." Ann. Appl. Probab. 14 (3) 1378 - 1397, August 2004.


Published: August 2004
First available in Project Euclid: 13 July 2004

zbMATH: 1061.60075
MathSciNet: MR2071427
Digital Object Identifier: 10.1214/105051604000000332

Primary: 60J25
Secondary: 60G51 , 60J75 , 60K30 , 91B30

Keywords: Pollaczek–Hinchin formula , Risk theory , ruin probability , spectrally negative Lévy process , subordinator

Rights: Copyright © 2004 Institute of Mathematical Statistics


Vol.14 • No. 3 • August 2004
Back to Top